Journal article icon

Journal article

UNITARY REPRESENTATIONS OF SOME INFINITE DIMENSIONAL GROUPS

Abstract:
We construct projective unitary representations of (a) Map(S1;G), the group of smooth maps from the circle into a compact Lie group G, and (b) the group of diffeomorphisms of the circle. We show that a class of representations of Map(S1;T), where T is a maximal torus of G, can be extended to representations of Map(S1;G), © 1981 Springer-Verlag.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01208274

Authors


Publisher:
Springer-Verlag
Journal:
COMMUNICATIONS IN MATHEMATICAL PHYSICS
Volume:
80
Issue:
3
Pages:
301-342
Publication date:
1981-01-01
DOI:
EISSN:
1432-0916
ISSN:
0010-3616
URN:
uuid:d61c124e-9492-4dde-8b22-2870a7ecf9dc
Source identifiers:
8764
Local pid:
pubs:8764
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP